Welcome to our forum!! I am so sorry to hear that you are part of this too!! At least you're in good company here!! Giggle
If you haven't already, it would be beneficial for you to start with reading through the thread at the top of the forum titled,"New to Lyme?...Start here!!"
, as it is packed full of relevant information and informative links that have been put together by our members here! Most of those who have read through it have said that it was very helpful!! We also have a pretty good search function on this forum to help you narrow down your search for information from past posts. We must be our own health advocates now and the best thing to arm yourself with is knowledge!
Are you being seen by a LLMD (Lyme Literate Medical Doctor)? If not, would you mind letting us know who is treating you?
I have this from time to time as well, but I haven't found much relief from anything other than Benedryl and maybe Naproxen (Aleve) or something like that.
Any increase in symptoms is usually caused by the die-off of the bacteria and the toxins they release. Here is a link to a really good paper titled "Lyme Toxins, the primary reason for your symptoms" that was written by a well-known and well respected Lyme Doc: findarticles.com/p/articles/mi_m0ISW/is_285/ai_n19170382/?tag=content;col1
Also, please read through our "New to Lyme?" thread as the second post down is all about
detoxing and how to do it.
So to answer your question "Is this caused by abx or Lyme itself?" I'd have to say yes. It's most likely caused by both.
Co-Moderator, Lyme Disease ;)
Treating with Acupuncture, Traditional & Modern Chinese Medicine & Western Herbs. Before tx, I had all but 20 of the symptoms on the "Master Symptom List"
"Absence of proof is not proof of absence" - Dr. Edwin Masters, great LLMD & researcher -RIP
I break up my post because my eyes have been effected by TBI's as well, making long paragraphs very hard to read.